| Model Number |
NONB12STF |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy procedure, the trocar exhibited a defect in the carbon dioxide (co2) connector, resulting in a co2 leak from the trocar.The cannula membrane was found to be perforated, which contributed to the co2 leak.Upon testing, the cannula membrane perforation was verified.The trocar was replaced with a complete new unit to resolve the issue and allow the procedure to continue.No patient complications have been reported as a result of this event.